# SDR LX5R200700006

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: General aviation
- Aircraft: N761LL
- Make and model: Skrsky S76B
- Aircraft serial: 760379
- Aircraft time: 3,723 hours, 7,658 cycles
- Engine: Pwa PT6B36
- Engine time: 3,685 hours, 7,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 3,685 hours, 7,565 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SHORTLY AFTER T/O NR 2 ENG CHIP LIGHT ILLUMINATED.  APPROPRIATE CB WAS PULLED TO TRY AND (BURN) OFF FUSS, BUT LIGHT REMAINED ILLUMINATED. IAW FLIGHT MANUAL, CREW LANDED WITHOUT INCIDENT AT NEAREST AIRPORT TO INVESTIGATE CHIP LIGHT. FLIGHT CONDITIONS WERE DAY VFR, NO CLOUDS, UN-RESTRICTED VISABILITY, WIND CALM, 65 DEGREE F, AND CRUISE SPEED WAS 145KTS.   AFTER LANDING CREW CALLED HOME MAINT BASE. A MECHANIC TALKED TO OUR HOME BASE AND INSPECTED AFFECTED CHIP DETECTOR. IT WAS DETERMINED, THE SMALL SLIVERS OF METAL WERE ACCEPTABLE IAW MM. ENG WAS CLOSED UP AND THE CREW PERFORMED A GROUND RUN AND CHIP LIGHT DID NOT COME BACK ON. FLGT CONTINUED TO DESTINATION, WITHOUT OTHER INDICATIONS.  (K)
